# SDR AALA202405306691

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 28,814 hours, 13,512 cycles
- Engine: CFM565B
- Engine time: 28,959 hours, 13,585 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Sensor
- Part number: VG2201
- Condition: Out Of Rig
- Location: Compressor Vane
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT DUE TO A #2 ENGINE COMPRESSOR VANE INDICATION FAIL ECAM MESSAGE DURING CLIMB OUT THRU 100 ALT. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 75-30-00-810-838-A AND FOUND THE VBV POSITION SENSOR (RVDT) TO BE OUT OF RIG. MAINTENANCE ADJUSTED THE SENSOR PER AMM 75-31-70-400-002-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
